MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ R; FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ R; FEMORAL COMPONENT CEMENTED
Catalog Number 02.12.0024R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/31/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 28 august 2018; lot 171028: (b)(4) items manufactured and released on 23 may 2017.Expiration date: 2022-05-08; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Other devices involved: reference 02.07.1204r (k090988) tibial tray fixed cemented # 4 r; lot 170444: (b)(4) items manufactured and released on 07 june 2017.Expiration date: 2022-05-17; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Reference 02.12.0412fr (k121416) tibial insert fixed sphere flex #4/12 mm r; lot 172821: (b)(4) items manufactured and released on 13 july 2017.Expiration date:2022-06-23; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection.[pathogen: staph.Coagulase-negative].The surgeon revised all hardware and implanted a spacer, on an unknown date.The surgeon implanted permanent hardware on (b)(6) 2018.The surgery was completed successfully.

Brand Name
FEMORAL COMPONENT SPHERE CEMENTED SIZE 4+ R
Common Device Name
FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7832921
Report Number3005180920-2018-00645
Device Sequence Number2013064
Product Code JWH
UDI-Device Identifier07630030862403
UDI-Public07630030862403
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K140826
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/08/2022
Device Catalogue Number02.12.0024R
Device Lot Number171028
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2018
Initial Report FDA Received Date08/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;